American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58G30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 67 found      Go to page: 1 2 3

[1] Wilhelm P. A. Klingenberg. Poincaré's closed geodesic on a convex surface. Trans. Amer. Math. Soc. 356 (2004) 2545-2556. MR 2048529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Deliang Hsu and Chunqin Zhou. On stable quasi-harmonic maps and Liouville type theorems. Proc. Amer. Math. Soc. 130 (2002) 3415-3422. MR 1913022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Roger Chen. A remark on the Harnack inequality for non-self-adjoint evolution equations. Proc. Amer. Math. Soc. 129 (2001) 2163-2173. MR 1825930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Romildo Pina and Keti Tenenblat. Conformal metrics and Ricci tensors in the pseudo-Euclidean space. Proc. Amer. Math. Soc. 129 (2001) 1149-1160. MR 1814152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Seongtag Kim. An obstruction to the conformal compactification of Riemannian manifolds. Proc. Amer. Math. Soc. 128 (2000) 1833-1838. MR 1646195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Deane Yang. Deforming a map into a harmonic map. Trans. Amer. Math. Soc. 352 (2000) 1021-1038. MR 1624222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joseph Grifone and Mohamad Mehdi. Existence of conservation laws and characterization of recursion operators for completely integrable systems. Trans. Amer. Math. Soc. 349 (1997) 4609-4633. MR 1432200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sanxing Wu. Prescribing Gaussian curvature on $R^2$. Proc. Amer. Math. Soc. 125 (1997) 3119-3123. MR 1423342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Open questions. CBMS Regional Conference Series in Mathematics 89 (1996) 84-90.
Book volume table of contents
View Article: PDF

[10] Grafting metrics. CBMS Regional Conference Series in Mathematics 89 (1996) 61-69.
Book volume table of contents
View Article: PDF

[11] Grafting theorems. CBMS Regional Conference Series in Mathematics 89 (1996) 25-33.
Book volume table of contents
View Article: PDF

[12] Introduction. CBMS Regional Conference Series in Mathematics 89 (1996) 1-9.
Book volume table of contents
View Article: PDF

[13] The anti-self dual equations. CBMS Regional Conference Series in Mathematics 89 (1996) 10-24.
Book volume table of contents
View Article: PDF

[14] Clifford Henry Taubes. Metrics, Connections and Gluing Theorems. CBMS Regional Conference Series in Mathematics 89 (1996) MR MR1400226.
Book volume table of contents   

[15] Deformations to anti-self duality II. CBMS Regional Conference Series in Mathematics 89 (1996) 46-54.
Book volume table of contents   
View Article: PDF

[16] Strategy for connect sums. CBMS Regional Conference Series in Mathematics 89 (1996) 76-83.
Book volume table of contents   
View Article: PDF

[17] Deformations to anti-self duality I. CBMS Regional Conference Series in Mathematics 89 (1996) 34-45.
Book volume table of contents   
View Article: PDF

[18] Metrics with $W_+ \equiv 0$. CBMS Regional Conference Series in Mathematics 89 (1996) 55-60.
Book volume table of contents   
View Article: PDF

[19] Deforming the metric. CBMS Regional Conference Series in Mathematics 89 (1996) 70-75.
Book volume table of contents   
View Article: PDF

[20] Minoru Murata. Uniqueness and nonuniqueness of the positive Cauchy problem for the heat equation on Riemannian manifolds . Proc. Amer. Math. Soc. 123 (1995) 1923-1932. MR 1242097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sandra L. Samelson and W. P. Dayawansa. On the existence of global Tchebychev nets . Trans. Amer. Math. Soc. 347 (1995) 651-660. MR 1233983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] W. Kühnel and H.-B. Rademacher. Conformal diffeomorphisms preserving the Ricci tensor . Proc. Amer. Math. Soc. 123 (1995) 2841-2848. MR 1260173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wei Yue Ding and Jia Quan Liu. A note on the problem of prescribing Gaussian curvature on surfaces . Trans. Amer. Math. Soc. 347 (1995) 1059-1066. MR 1257102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] B. Colbois and J. Dodziuk. Riemannian metrics with large $\lambda\sb 1$ . Proc. Amer. Math. Soc. 122 (1994) 905-906. MR 1213857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jun Jie Tang. Solvability of the equation $\Delta\sb gu+\tilde{S}u\sp \sigma=Su$ on manifolds . Proc. Amer. Math. Soc. 121 (1994) 83-92. MR 1174496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Xingwang Xu. Corrigendum to: ``Prescribing a Ricci tensor in a conformal class of Riemannian metrics'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 115} (1992), no.\ 2, 455--459; MR1093607 (92i:53036)] . Proc. Amer. Math. Soc. 118 (1993) MR 1181178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Zhi Ren Jin. Prescribing scalar curvatures on the conformal classes of complete metrics with negative curvature . Trans. Amer. Math. Soc. 340 (1993) 785-810. MR 1163364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Xingwang Xu. On the existence and uniqueness of solutions of M\"obius equations . Trans. Amer. Math. Soc. 337 (1993) 927-945. MR 1148047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Lang-Fang Wu. A new result for the porous medium equation derived from the Ricci flow . Bull. Amer. Math. Soc. 28 (1993) 90-94. MR 1164949.
Abstract, references, and article information   
View Article: PDF

[30] Kuo-Shung Cheng and Joel A. Smoller. Conformal metrics with prescribed Gaussian curvature on $S\sp 2$ . Trans. Amer. Math. Soc. 336 (1993) 219-251. MR 1087053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 67 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia